# SDR 2008UALA02826

- Difficulty date: May 15, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 46,018 hours, 33,263 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR FWD SLIDE COVER CRACKED AT GIRT BAR HANGER.  FOUND MAIN ENTRY DOOR SLIDE DAMAGED.  REPLACED SLIDE ASSEMBLY IAW MM 25-61-35.  AC OK FOR SERVICE.
